# SDR DALA1145423710

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 37,515 hours, 15,572 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD COMPARTMENT STA 500H STR 26L CLIP CRACKED.  REMOVED AND REPLACED STR CLIP PER SRM 51-40-02 PG 2.
